# SDR USAABB08084

- Difficulty date: May 8, 2008
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2710 · Aileron Control System
- Part: Control Quadrant
- Part number: 251T15105
- Condition: Binding
- Location: Aileron
- Part time: 76,098 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PHL - FLT 703 - FRA TO PHL.  DURING THE FLIGHT, THE FIRST OFFICER'S CONTROL WHEEL WAS BINDING WHILE USING THE AILERONS.  THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S AILERON CONTROL QUADRANT.
